# SDR DALA2025100807324

- Difficulty date: April 4, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 65,454 hours, 46,915 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Lug
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF INBOARD AND OUTBOARD BUSHINGS OF HINGES LOCATED AT XE= 206 AND XE= 223, CORROSION WAS FOUND ON INBOARD AND OUTBOARD LUGS OF HINGE XE= 206, AND OUTBOARD LUG OF HINGE XE= 206. CORRECTIVE ACTION: CORROSION ON INBOARD AND OUTBOARD LUGS OF HINGE XE= 206, AND OUTBOARD LUG OF HINGE XE= 206. WAS REAPAIRED PER PRI 625435-14 REV 2 & ER/A 625435-14 REV ORIGINAL. (0895866)
